MAUDE Adverse Event Report: ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® EGFR MUTATION TEST V2; SOMATIC GENE MUTATION DETECTION SYSTEM

ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® EGFR MUTATION TEST V2; SOMATIC GENE MUTATION DETECTION SYSTEM
Catalog Number 07248563190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable results with the cobas® egfr mutation test v2.Patient 1 on (b)(6) 2024, the initial result was mutation not detected.On (b)(6) 2024, the same plasma sample was repeated and the result was exon19 del mutation detected.On (b)(6) 2024, a sequencing (ngs) test was performed with a tissue sample, and the result was exon19 del mutation detected.Patient 2 on (b)(6) 2024, the initial result was mutation not detected.On (b)(6) 2024, the same plasma sample was repeated and the result was exon19 del mutation detected.On an unknown date, a sequencing (ngs) test was performed with a tissue sample, and the result was exon19 del mutation detected.
 
Additional Manufacturer Narrative
The cobas z 480 serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
There was no indication of a product malfunction.The observed discrepancy was consistent with the variances between the sample types and the plasma samples being well below the limit of detection.
 
Additional Manufacturer Narrative
On (b)(6) 2024, the customer reported two additional samples with questionable results with the cobas® egfr mutation test v2.Patient 3 tested on (b)(6) 2024, initial result was mutation not detected.A sequencing (ngs) test was performed with a tissue sample, and the result was s768i mutation detected and the dna concentration was 15ng/ul.Patient 4 tested on (b)(6) 2024, initial result was mutation not detected.A sequencing (ngs) test was performed with a tissue sample, and the result was exon19del mutation detected and the dna concentration was 4ng/ul.For these two additional samples, there was no indication of a product malfunction.The data showed no amplification was detected for both s768i and exon19del targets, which may indicate an insufficient amount of target dna for detection.

Brand Name
COBAS® EGFR MUTATION TEST V2
Common Device Name
SOMATIC GENE MUTATION DETECTION SYSTEM
Manufacturer (Section D)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer (Section G)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer Contact
timothy blair
1080 us hwy 202 s
branchburg, NJ 08876
MDR Report Key20256942
Report Number2243471-2024-02707
Device Sequence Number7545716
Product Code OWD
UDI-Device Identifier00875197005448
UDI-Public00875197005448
Combination Product (Y/N)Y
Initial Reporter CountryIN
PMA/510(K) Number
P150047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number07248563190
Device Lot NumberK15109
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer10/07/2024
10/09/2024
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date10/08/2024
10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown